Translator Disclaimer
September/October 2009 $L^p$-$L^q$ estimates for regularly linear hyperbolic systems
Marcello D'Abbicco, Sandra Lucente, Giovanni Taglialatela
Adv. Differential Equations 14(9/10): 801-834 (September/October 2009).

Abstract

In this paper we establish $L^p-L^q$ estimates for the solution of the strictly hyperbolic first-order linear systems with bounded time-dependent coefficients. In the equation setting, Reissig and others obtained such estimates by using WKB representations of the solutions. Here the crucial point is to find minimal assumptions on the coefficients of the system so that Reissig's approach still works for systems.

Citation

Download Citation

Marcello D'Abbicco. Sandra Lucente. Giovanni Taglialatela. "$L^p$-$L^q$ estimates for regularly linear hyperbolic systems." Adv. Differential Equations 14 (9/10) 801 - 834, September/October 2009.

Information

Published: September/October 2009
First available in Project Euclid: 18 December 2012

zbMATH: 1183.35066
MathSciNet: MR2548279

Subjects:
Primary: 35B45, 35L45

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.14 • No. 9/10 • September/October 2009
Back to Top